Table of Contents Author Guidelines Submit a Manuscript
Geofluids
Volume 2018, Article ID 4968315, 18 pages
https://doi.org/10.1155/2018/4968315
Research Article

Diagenetic Self-Organization and Stochastic Resonance in a Model of Limestone-Marl Sequences

Department of Physics, University of Ottawa, 598 King Edward Avenue, Ottawa, ON, Canada K1N 6N5

Correspondence should be addressed to Ivan L’Heureux; ac.awattou@ueruehli

Received 20 September 2017; Accepted 10 January 2018; Published 28 February 2018

Academic Editor: Qinghui Jiang

Copyright © 2018 Ivan L’Heureux. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.